# SDR DALA13000109258

- Difficulty date: December 31, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 41,810 hours, 21,634 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Loose
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MX FOUND L1 DOOR SLIDE DEPLOY CABLE HANGING LOOSE.  R & R SLIDE IAW AMDS CARD DECK 2500-4332.  ACFT OK FOR SERVICE.
